# SDR MALA060094

- Difficulty date: February 14, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND RT NACELLE, OUTBOARD FRAME, AT NS203 IS CRACKED AND HAS BEEN REPAIRED IAW MESABA EO NR S54149.
